Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Selfadjoint operator extensions satisfying the Weyl commutation relations


Author: Palle E. T. Jørgensen
Journal: Bull. Amer. Math. Soc. 1 (1979), 266-269
MSC (1970): Primary 47B25, 81A20; Secondary 43A65, 46K99, 47B47
MathSciNet review: 513756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B25, 81A20, 43A65, 46K99, 47B47

Retrieve articles in all journals with MSC (1970): 47B25, 81A20, 43A65, 46K99, 47B47


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14583-X
PII: S 0273-0979(1979)14583-X